# SDR QXEA2013010300003

- Difficulty date: January 3, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 28,173 hours, 29,302 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P510840
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXING CLEAR OF THE RUNWAY, AFTER LANDING. NOTED A BAD ODOR IN COCKPIT, SIMILAR TO BURNING RUBBER, OR HOT BRAKES, COMING OUT OF THE A/C VENTS.   INSPECTED MLG BRAKES AND TIRES NO DEFECTS NOTED.  TURNED POWER ON IN AFT GALLEY AND ALL CABIN LIGHTS NO ODOR NOTED.  OPERATED RECIRCULATION FAN WITH ODOR NOTED. GROUND RAN ACFT WITH BOTH BLEEDS ON MAX ON THE FLOW CONTROL FOR 30 MINUTES, NO EVIDANCE OF ANY ODOR.  REPLACED RECIRCULATION FAN FILTER IAW AMM 21-22-22-000-801 AND 21-22-22-400-801 AS REQUESTED IAW FORM M-744 . INSPECTED AFT CARGO BAY OVERHEAD LIGHT FOR ANY DEFECTS, NONE NOTED. RETURNED TO SERVICE.
